# SDR FDKA200712423

- Difficulty date: December 28, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N856MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145626
- Aircraft time: 12,445 hours, 12,126 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Switch
- Condition: Dirty
- Location: Back Up Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM FLT 6155 MCO (0742 PHX LCL), BACK UP TRIM SWITCH WILL NOT TRIM UP.   MX CLEANED SWITCH, OPS GOOD.
